# SDR FDEA201302260462

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 95,277 hours, 36,922 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: B950210816
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE B9502-108-16 HAS BURN SIGNS, LOCATED BELOW THE RT OBSERVER CONSOLE THRU ACCESS PANEL ABN7643-139.  REPAIRED WIRE B9502-108-16 IAW SWP 20-10-03, SECTION 7D.  INSTALLED SPLICE: WDM 46-20-21.  REPOSITIONED HARNESS TO PREVENT CHAFING.
